# SDR ASOA200901159

- Difficulty date: October 17, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 15,997 hours, 13,995 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE IN INTERNAL MAIN AVIONICS BAY ON STRINGER 27 JUST FWD OF FS349.00 FRAME.   PERFORMED SPLICE REPAIR IAW SRM 53-00-03.  REFER TO M-234 FOR WORK ACCOMPLISHED AND RII COMPLIANCE.
